i had Juvederm UP in brows and malar--it clumped--then got hyaluronidase 5 days later--that left me terribly dimpled as if i had had bad acne in past. Will this material, which feels marshmallow-like, go away? Will my skin's hyaluronidase eventually destroy and dissolve it naturally so i can recover my smoothly-textured skin once again?? thank you for your comments and advice.
Will the Uneven and Palpable Juvederm UP in my Brows/malar Go Away?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
I would have waited longer than 5 days to address the "clumping" if it was injected properly, it would most likely have flattened with time. Unless it looked grotesque, I would have waited for at least two weeks before using hyaluronidase to melt it away which inadvertently also melted some of your own fibroblast produced hyaluronic acid. So for now, I would recommend for you to be patient and allow your body to recover before addressing the area with some other "product" that could potentially worsen the appearance. You could have gently massaged it and most likely it would have gone down in profile. I recommend that you wait and follow up with the doctor who injected it given that you trust his expertise and have good rapport and you do believe that he/she has your best interest at heart. Sometimes less is more when there is a perceived problem and patience is key and your trusted rapport with your plastic surgeon is maintained.
Will the Uneven and Palpable Juvederm Go Away?
Wait until the swelling has resolved. At that time, more hyaluronidase can be injected if there is residual product. Kenneth Hughes, MD Los Angeles, CA
Will uneven Juvederm go away
If it feels "marshmallow-like" you have a significant amount of Juvederm in there. Or you had a significant amount of bruising and swelling too. I don't recommend making adjustments with hyaluronidase for at least 10 days because it's hard to tell what's swelling and what's filler. So, the hyaluronidase may have created a lumpy outcome simply because it was injected into both filler and swelling - and it only removed the filler. There are times when several rounds of hyaluronidase are needed to get the filler out. Yes, to answer your questions, eventually the Juvederm will go away, but it will take months. If you want to try another round or a few of hyaluronidase that will help take out the filler in the meantime.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.